# SDR TWAA0104606

- Difficulty date: March 8, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 42,604 hours, 21,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: AC4A
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT LIGHT WAS MISSING AT THE LEFT SIDE NUMBER 2 CABIN DOOR.  INSTALLED NEW EXIT SIGN ABOVE THE DOOR FRAME.  CHECK-C 2-05-01 JFK.
